Fragmentability of function spaces Cp(T) for pseudocompact spaces T

Show simple item record Choban, MM en Kenderov, PS en Moors, Warren en 2016-07-06T04:43:27Z en 2015 en
dc.identifier.citation Matematichki Bilten, 2015, 39 (2), pp. 5 - 11 en
dc.identifier.issn 0351-336X en
dc.identifier.uri en
dc.description.abstract For a compact space T it is known that the space Cp(T) (of all continuous functions in T, endowed with the pointwise convergence topology p) is fragmentable by a metric that majorizes p if and only if it is fragmentable by another metric which majorizes the sup-norm topology in C(T). We show that this fact remains valid for pseudocompact spaces T. For pseudocompact and for strongly pseudocompact spaces T we give characterizations of fragmentability of Cp(T) by means of a topological game which is a modification of a game used earlier for characterization of fragmentability. The results are based on a recent generalization of the theorem of Eberlein. en
dc.description.uri en
dc.publisher Union of Mathematicians of Macedonia en
dc.relation.ispartofseries Matematichki Bilten en
dc.rights Items in ResearchSpace are protected by copyright, with all rights reserved, unless otherwise indicated. Previously published items are made available in accordance with the copyright policy of the publisher. Details obtained from en
dc.rights.uri en
dc.title Fragmentability of function spaces Cp(T) for pseudocompact spaces T en
dc.type Journal Article en
pubs.issue 2 en
pubs.begin-page 5 en
pubs.volume 39 en
dc.rights.holder Copyright: Union of Mathematicians of Macedonia en en
pubs.end-page 11 en
pubs.publication-status Published en
dc.rights.accessrights en
pubs.subtype Article en
pubs.elements-id 530508 en Science en Mathematics en
dc.identifier.eissn 1857-9914 en
pubs.record-created-at-source-date 2016-06-13 en

Files in this item

Find Full text

This item appears in the following Collection(s)

Show simple item record


Search ResearchSpace